# SDR SWAA2018071323492

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 22,157 hours, 9,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D70701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1672 FAILED TEST.  R&R BATTERY PER MM.
